Alert archive / Missouri / Tornado Warnings in 2018
Tornado Warning 12, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 3, 2018, 4:41 PM CDT for Butler County, Missouri. It was in force for 34 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2018, 4:41 PM CDT (21:41 UTC)
- Expired
- Apr 3, 2018, 5:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Butler County, MO
The radar
The Paducah radar (KPAH), 143 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 4:45 PM CDT | HAIL 0.5 | 7 Sw Poplar Bluff, MO | |
| Apr 3, 4:49 PM CDT | HAIL 0.5 | Poplar Bluff, MO | MARBLE SIZE HAIL REPORTED ON WEST SIDE OF TOWN. |
| Apr 3, 4:53 PM CDT | HAIL 2 | 4 W Poplar Bluff, MO | |
| Apr 3, 4:55 PM CDT | HAIL 0.88 | 5 W Poplar Bluff, MO | |
| Apr 3, 4:55 PM CDT | HAIL 1.5 | Poplar Bluff, MO | PING PONG HAIL REPORTED IN THE COMMUNITY |
| Apr 3, 4:55 PM CDT | HAIL 3 | Poplar Bluff, MO | REPORTED BY MEDIA PHOTO FROM PUBLIC. |
| Apr 3, 5:06 PM CDT | TSTM WND DMG | 1 S Poplar Bluff, MO | STRAIGHT LINE WIND DAMAGE WITH PEAK WINDS OF 75 MPH AND A PATH LENGTH OF APPROXIMATELY 2/3 MILE. SEVERAL HOMES HAD SHINGLE OR ROOF DAMAGE. ONE HOME HAD SOFFIT DAMAGE ALONG WITH A SMALL SHED THAT WAS DESTROYED. SOME TREE DAMAGE WAS OBSERVED AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 9.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.4
The text
As transmitted.
053
WFUS53 KPAH 032141
TORPAH
MOC023-032215-
/O.NEW.KPAH.TO.W.0012.180403T2141Z-180403T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
441 PM CDT TUE APR 3 2018
The National Weather Service in Paducah has issued a
* Tornado Warning for...
Central Butler County in southeastern Missouri...
* Until 515 PM CDT
* At 440 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Budapest, or 9 miles northeast of Doniphan, moving
east at 55 mph.
HAZARD...Tornado and golf ball size hail. Spotters reported a
rotating wall cloud 3 miles northeast of Doniphan.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Poplar Bluff, Qulin, Fisk, Harviell, Milltown and Rombauer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3660 9059 3668 9059 3668 9063 3680 9063
3686 9024 3684 9022 3682 9022 3681 9020
3677 9020 3677 9019 3671 9015 3666 9014
3666 9015 3664 9014 3659 9018
TIME...MOT...LOC 2140Z 262DEG 46KT 3671 9070
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
PS3 follow-up statements
944
WWUS53 KPAH 032150
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
450 PM CDT TUE APR 3 2018
MOC023-032215-
/O.CON.KPAH.TO.W.0012.000000T0000Z-180403T2215Z/
Butler MO-
450 PM CDT TUE APR 3 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL
BUTLER COUNTY...
At 450 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Milltown, or 10 miles west of Poplar Bluff, moving
east at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Poplar Bluff, Qulin, Fisk, Harviell, Milltown and Rombauer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3660 9059 3668 9059 3668 9063 3680 9063
3686 9024 3684 9022 3682 9022 3681 9020
3677 9020 3677 9019 3671 9015 3666 9014
3666 9015 3664 9014 3659 9018
TIME...MOT...LOC 2150Z 261DEG 36KT 3672 9059
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
PS027
WWUS53 KPAH 032156 CCA
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
456 PM CDT TUE APR 3 2018
MOC023-032215-
/O.COR.KPAH.TO.W.0012.000000T0000Z-180403T2215Z/
Butler MO-
456 PM CDT TUE APR 3 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL
BUTLER COUNTY...
At 455 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Harviell, or 8 miles southwest of Poplar Bluff,
moving east at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Poplar Bluff and Harviell around 500 PM CDT.
Qulin and Fisk around 515 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Rombauer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3660 9059 3668 9059 3668 9063 3680 9063
3686 9024 3684 9022 3682 9022 3681 9020
3677 9020 3677 9019 3671 9015 3666 9014
3666 9015 3664 9014 3659 9018
TIME...MOT...LOC 2150Z 271DEG 35KT 3672 9059
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
PS901
WWUS53 KPAH 032206
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
506 PM CDT TUE APR 3 2018
MOC023-032215-
/O.CON.KPAH.TO.W.0012.000000T0000Z-180403T2215Z/
Butler MO-
506 PM CDT TUE APR 3 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR EASTERN
BUTLER COUNTY...
At 506 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Poplar Bluff, moving east at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation. Spotters reported strong rotation
with this storm.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Poplar Bluff, Qulin, Fisk and Rombauer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3660 9041 3668 9046 3682 9047 3686 9024
3684 9022 3682 9022 3681 9020 3677 9020
3677 9019 3671 9015 3666 9014 3666 9015
3664 9014 3659 9018
TIME...MOT...LOC 2206Z 269DEG 34KT 3672 9040
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
PSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 3, 3:42 PM CDT, 59 minutes earlier.
Area forecast discussion, Apr 3, 3:42 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
342 PM CDT Tue Apr 3 2018
.SHORT TERM...(Late this afternoon through Tonight)
Issued at 313PM CDT Tue Apr 3 2018
Main concern comes late this afternoon/early tonight as broad mid
level trof and associated strong cold front move rapidly east
toward the region. MUCAPES greater than 2000 J/KG now streaming
northeast ahead of the surface front, with dew points into the mid
60s. Storms have initiated and quickly strengthened just west of
our forecast area. This general trend is expected to continue. As
storm coverage increases, a strongly sheared environment (around 50
kt of 0-6 km bulk shear) favors storm organization and the
general expectation is for numerous severe storms to develop along
and just ahead of the front during the next several hours. Given
the steep lapse rates across the region, large hail greater than 2
inches in diameter will be possible in within these strong and
rotating updrafts.
Major concerns for widespread damaging wind threat as well as bow
segments evolve within the line. Low level winds from the ssw
will likely inhibit some of the inflow into the broken line of
storms, but still cannot rule out a few significant tornadoes
across the region given the other environmental parameters.
Actual storm movements could approach 45-50 mph in some cells.
Storms should sweep east to near the OH/MS river confluence zone
up toward the Wabash River valley by 00z (6-7 PM CDT) this
evening, then exit our e/se counties by 02-03Z as the cold front
passes through that region. Much colder air will quickly replace
the unusually warm/humid conditions now over the region. Blustery
nw winds of 15 to 25 MPH with higher gusts will usher the colder
air in and push temps down into the 30s by Wed morning. Though
strong winds should preclude any frost formation, some locations
in se MO/srn IL could receive a light freeze before the sun come
up.
.LONG TERM...(Wednesday through Tuesday)
Issued at 313 PM CDT Tue Apr 3 2018
Medium confidence in the extended especially early on in the
forecast. The timing of the models is in better agreement at least
through Saturday. By Sunday the models start to diverge with their
solutions.
The models do agree on a dry period starting Wednesday and
persisting through most of Friday. However winds will still be a
little gusty Wednesday in the cold fronts wake while the surface
high is centered over the plains. As the high drifts overhead
Thursday morning. This could result in frost for the region. Will
monitor this closely but will not go with a headline yet due to the
ongoing larger impact headlines currently in effect. The flow aloft
will remain northwest and spoke of energy reaches the area late
Friday with a surface reflection of a cold front. This system will
bring rainshowers to the area as early as Friday afternoon and
possibly change over to wintry mix as we approach midnight and
finally change over to all snow after midnight then ending early
Saturday morning. Saturday should be dry for most areas. Sunday is
where the models start to diverge with their solutions. The latest
GFS brings a short wave out of the northern plains as warm front
lifts from the south. The ECMWF keeps the system mainly north of the
area with just a glancing blow along the Interstate 64 corridor. As
we head into next week the models keep us mainly dry but if there is
any rain it should be light with very little impact. Will keep
temperatures well below normal through the rest of the forecast
after this afternoon. There may be several chances of frost and
possibly even a freeze in the extended. Again will monitor this
closely.
&&
.AVIATION...
Issued at 647 AM CDT Tue Apr 3 2018
VFR conditions prevail at most sites early this morning. Widespread
cumulus or stratocumulus clouds will form by midday, with cigs
mainly in the mvfr category. The best chance of vfr will be over the
kowb area of west KY. Winds will increase from the south and then
southwest, gusting to near 35 knots at times this afternoon.
A line of thunderstorms will accompany a strong cold front as it
races east late this afternoon and early this evening. The duration
of the storms will be an hour or less. Any ifr conditions in the
storms will be too brief to warrant inclusion in the tafs at this
time range. The main hazard with the storms will be strong winds,
which could be damaging in isolated locations. Winds will shift into
the northwest as the front passes, followed by more strong gusts up
to about 30 knots. MVFR cigs should linger through the night in the
kevv/kowb areas, but they are likely to improve to vfr at kpah/kcgi.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until 7 PM CDT this evening for ILZ075>078-080>094.
MO...Wind Advisory until 7 PM CDT this evening for MOZ076-086-087-100-
107>112-114.
IN...Wind Advisory until 7 PM CDT this evening for INZ081-082-085>088.
KY...Wind Advisory until 7 PM CDT this evening for KYZ001>022.
&&
SHORT TERM...GM
LONG TERM...KH
AVIATION...MYHazardous weather outlook, Apr 3, 11:45 AM CDT, 4 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 1145 AM CDT Tue Apr 3 2018 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100- 107>112-114-041000- Jefferson-Wayne IL-Edwards-Wabash-Perry IL- Franklin-Hamilton-White-Jackson-Williamson-Saline-Gallatin-Union- Johnson-Pope-Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey- Vanderburgh-Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard- McCracken-Graves-Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg- Caldwell-Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 1045 AM CDT Tue Apr 3 2018 ...MODERATE RISK of severe thunderstorms this afternoon and evening... This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight The potential exists this afternoon into early tonight for a significant outbreak of severe thunderstorms, including a few significant tornadoes. A line of thunderstorms is expected to form along a strong cold front as it crosses southeast Missouri and southern Illinois this afternoon. This line of storms will then sweep east across western Kentucky and southwest Indiana later this afternoon and this evening. Isolated severe storms will also be possible out ahead of this main line this afternoon into the early evening. Damaging winds...large hail and tornadoes will all be possible hazards with this potentially significant event. Outside of thunderstorms, south winds will be strong and gusty today. A Wind Advisory is in effect for today for sustained winds up to 25 mph with gusts from 40 to 45 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Widespread frost is likely on Wednesday night, with low temperatures right around freezing. A light wintry mix of precipitation is possible on Friday night, with little or no accumulation. Freezing temperatures are likely Friday night, generally in the upper 20s to around 30. Lows on Saturday night will be near freezing in many areas. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation will likely be needed this afternoon into this evening. MEFFERT
In the hours before
Special weather statement, Apr 3, 11:37 AM CDT, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Paducah KY
1137 AM CDT TUE APR 3 2018
ILZ076>078-082-083-031715-
White IL-Edwards IL-Hamilton IL-Wabash IL-Wayne IL-
1137 AM CDT TUE APR 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHITE...WAYNE...
NORTHERN WABASH...EDWARDS AND NORTHERN HAMILTON COUNTIES UNTIL 1215
PM CDT...
At 1137 AM CDT, Doppler radar was tracking a group of strong
thunderstorms near Cisne, or 10 miles northwest of Fairfield, moving
northeast at 55 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Fairfield, Albion, Lancaster, Wayne City, West Salem, Cisne,
Dahlgren, Allendale, Jeffersonville, Sims, Bone Gap, Mill Shoals,
Mount Erie, Keenes, Johnsonville, Golden Gate and Belle Prairie City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3860 8815 3857 8815 3857 8766 3856 8765
3854 8767 3807 8870 3851 8869 3861 8850
TIME...MOT...LOC 1637Z 239DEG 49KT 3848 8851
PSSpecial weather statement, Apr 3, 12:22 PM CDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Paducah KY
1222 PM CDT TUE APR 3 2018
ILZ077-078-083-087-INZ081-082-085>088-KYZ014-018-031815-
White IL-Edwards IL-Gallatin IL-Wabash IL-Posey IN-Warrick IN-
Vanderburgh IN-Gibson IN-Spencer IN-Pike IN-Henderson KY-Union KY-
1222 PM CDT TUE APR 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITE...WABASH...EASTERN
EDWARDS...NORTHERN GALLATIN...WARRICK...NORTHWESTERN SPENCER...
GIBSON...VANDERBURGH...POSEY...PIKE...NORTHERN HENDERSON AND NORTHERN
UNION COUNTIES UNTIL 115 PM CDT...
At 1221 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lancaster to near Poseyville to 7 miles
northeast of Ridgway, or along the Wabash River. Movement was east
at 60 mph.
Winds in excess of 50 mph will be possible with these storms. Pea
size hail has been reported with some of these storms. Hail up to
the size of nickels are possible
Locations impacted include...
Evansville, Princeton, Mount Carmel, Mount Vernon, Boonville,
Newburgh, Chandler, Fort Branch, Oakland City, Petersburg, Princeton
In Gibson County, Melody Hill, Grayville, Dale, Lancaster, Haubstadt,
Darmstadt, Owensville, Poseyville and West Salem.
A tornado watch remains in effect until 700 PM CDT for southwestern
Indiana...and northwestern Kentucky.
LAT...LON 3792 8709 3779 8837 3811 8804 3857 8801
3857 8765 3851 8765 3847 8775 3842 8774
3845 8760 3850 8758 3852 8753 3849 8750
3854 8743 3851 8729 3855 8720 3852 8715
3854 8710 3851 8707 3821 8707 3820 8679
TIME...MOT...LOC 1721Z 259DEG 54KT 3857 8781 3815 8784 3789 8818
PSLocal storm report, Apr 3, 12:33 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1233 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HAIL 3 W PRINCETON 38.36N 87.62W
04/03/2018 M0.88 INCH GIBSON IN TRAINED SPOTTER
&&
SMITTYSpecial weather statement, Apr 3, 3:28 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Paducah KY
328 PM CDT TUE APR 3 2018
ILZ075-080-081-084-088-MOZ076-086-087-100-107>110-032130-
Jackson IL-Union IL-Perry IL-Franklin IL-Jefferson IL-Butler MO-
Carter MO-Bollinger MO-Cape Girardeau MO-Ripley MO-Stoddard MO-
Wayne MO-Perry MO-
328 PM CDT TUE APR 3 2018
...STRONG TO SEVERE STORMS MOVING INTO THE AREA BETWEEN 4 AND 5 PM
CDT...
At 324 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Bloomsdale to 9 miles
east of West Plains. Movement was east at 75 mph.
These storms have a history of producing hail up to the size of golf
balls. Several of the storms are expected to be severe as they move
into southeast Missouri and southern Illinois. Damaging winds are
also possible.
Locations impacted include...
Cape Girardeau, Poplar Bluff, Mount Vernon, Jackson, Chester,
Perryville, Murphysboro, Du Quoin, Pinckneyville, Doniphan, Piedmont,
Marble Hill, Advance, Van Buren, Greenville In Wayne County,
Bollinger Mill State Historic Site, Lake Wappapello State Park, Sam
A. Baker State Park, Mount Vernon In Jefferson County and Sesser.
A tornado watch remains in effect until 800 PM CDT for south central
and southern Illinois...and southeastern Missouri.
LAT...LON 3709 9122 3705 9078 3727 9073 3727 9055
3732 9055 3731 9015 3764 9015 3787 8994
3791 8984 3780 8967 3796 8959 3822 8959
3821 8915 3847 8914 3847 8870 3650 9029
3651 9113 3682 9112 3683 9122
TIME...MOT...LOC 2024Z 251DEG 67KT 3809 9015 3670 9168
PSLocal storm report, Apr 3, 4:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
431 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 4 W ELLSINORE 36.93N 90.82W
04/03/2018 M1.00 INCH CARTER MO TRAINED SPOTTER
REPORTED WEST OF ELLSINORE.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:28 PM CDT | Special Weather Statement | PAH | Bollinger, Butler, Cape Girardeau, Carter, Perry, Ripley and 1 more | 62 min |
| Apr 3, 3:55 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Wayne | 65 min |
| Apr 3, 3:58 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Ripley | 47 min |
| Apr 3, 4:33 PM CDT | Tornado Warning | PAH | Ripley | 27 min |
| Apr 3, 4:53 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Scott | 37 min |
| Apr 3, 5:13 PM CDT | Tornado Warning | PAH | Butler, Stoddard | 32 min |
| Apr 3, 5:23 PM CDT | Tornado Warning | PAH | Cape Girardeau, Scott | 37 min |
| Apr 3, 5:43 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid, Scott, Stoddard | 47 min |
| Apr 3, 5:50 PM CDT | Tornado Warning | PAH | New Madrid, Scott, Stoddard | 25 min |
| Apr 3, 6:13 PM CDT | Tornado Warning | PAH | Mississippi, New Madrid | 32 min |
Nearby
Tornado Warnings in Missouri, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.